MathSciNet Relay Station
MathSciNet bibliographic data
MR2114885 (2005h:37107) 37G10 (34C23 37G15 94C05)
Freire, Emilio; Ponce, Enrique; Rodrigo, Francisco; Torres, Francisco A piecewise linear electronic circuit with a multiplicity of bifurcations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 14 (2004), no. 11, 3871–3881.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement